# SDR ASOA201100097

- Difficulty date: January 8, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,356 hours, 26,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 EA ISOLATORS ON AFT BLKHD ARE BROKEN & DAMAGED.  R & R ISOLATORS IAW SRM 51-42-10 ON AFT BULKHEAD.
